RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2016, Volume 8, Issue 2, Pages 36–43 (Mi vyurm297)  

Calculation of eigenvalues of elliptic differential operators using the theory of regularized series

S. I. Kadchenko, O. A. Torshina

Magnitogorsk State Technical University of G.I. Nosova, Magnitogorsk, Russian Federation

Abstract: The study of the spectral properties of perturbed differential operators is one of the significant problems of the spectral theory. In order to solve this problem it is necessary to determine the asymptotic behavior of the spectrum. But when investigating the asymptotic behavior, the improvement of remainder term is often impossible. Moreover, even the separation of the second term of the asymptotics from the remainder term is impossible. As a consequence it is necessary to come over to the study of deeper spectrum structure. A standard research tool is the derivation of formulas for regularized traces. The author makes a calculation of four amendments of the perturbation theory with the help of the theory of regularized series, followed by the access to the eigenvalues of elliptic differential operators with potential on a projective plane. In this case the projective plane is identified with the sphere by comparing opposite points and poles puncturing.

Keywords: differential operators, spectral theory, regularized traces, perturbation theory, eigenvalues.

DOI: https://doi.org/10.14529/mmph160205

Full text: PDF file (398 kB)
References: PDF file   HTML file

UDC: 517.5
Received: 10.12.2015

Citation: S. I. Kadchenko, O. A. Torshina, “Calculation of eigenvalues of elliptic differential operators using the theory of regularized series”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 8:2 (2016), 36–43

Citation in format AMSBIB
\Bibitem{KadTor16}
\by S.~I.~Kadchenko, O.~A.~Torshina
\paper Calculation of eigenvalues of elliptic differential operators using the theory of regularized series
\jour Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.
\yr 2016
\vol 8
\issue 2
\pages 36--43
\mathnet{http://mi.mathnet.ru/vyurm297}
\crossref{https://doi.org/10.14529/mmph160205}
\elib{http://elibrary.ru/item.asp?id=25903364}


Linking options:
  • http://mi.mathnet.ru/eng/vyurm297
  • http://mi.mathnet.ru/eng/vyurm/v8/i2/p36

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:82
    Full text:36
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020